# SDR ASOA201711265065

- Difficulty date: November 26, 2016
- Submitted: April 27, 2017
- Operation: Air carrier
- Aircraft: N608QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10026
- Aircraft time: 36,164 hours, 26,757 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Attach Angle
- Part number: 601R3177263
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK THE PAX DOOR LOWER ATTACHMENT ANGLE FOR BOTTOM STEP CORRODED. REPLACED PER SRM.
